# SDR UPS04242558

- Difficulty date: May 31, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AREA ABOVE NR 2 HORIZONTAL FIREWALL, UPPER LEFT FITTING AT STA 1470. 5 AND WL 300.15 IS CRACKED.  FITTING REMOVED IAW SRM 51-30-02, NEW FITTING INSTALLED IAW SRM 51-30-02 AND BOEING DRAWING 65-17553.
